# SDR DL76L070478

- Difficulty date: May 6, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 77,317 hours, 11,632 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CABIN AUTO INOP LIGHT ILLUMINATED ON TAXI OUT.  T/S PER FIM.  PERFORMED CABIN PRESSURE CONTROLLER BITE FOR SYS 1 AND 2.  VERIFIED NO FAULTS ON BOTH CONTROLLERS.  RESET ALL CHKS GOOD.  NO LIGHT AND EICAS MSG.
